# SDR SWIA201232469

- Difficulty date: December 10, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 25,311 hours, 20,665 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER AILERON LEADING EDGE HAS CHAFING ALONG LEADING UPPER EDGE.  (C-CHECK)  INSTALLED NEW LEFT LEADING EDGE UPPER AILERON LEADING EDGE IAW SRM.
